# SDR ASAA2012061592348

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,244 hours, 4,569 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED MASTER CAUTION RESETS LIGHT, PRESS RECALL & LIGHT ILLUMINATES.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE CHECK IAW AMM 21-61-00-700-806-002.  OPS CHECKED GOOD.  DID NOT DUPLICATE ORIGINAL DISCREPANCY AND FOUND NO MAINT HISTORY WITHIN THE PAST 10 DAYS.
